# SDR DL777030949

- Difficulty date: October 25, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 16,061 hours, 3,009 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Slide
- Part number: 258040002
- Part serial: 0510
- Condition: Unserviceable
- Location: L-2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE L-2 DOOR SLIDE CAME OFF THE DOOR.  REPLACED L2 DOOR SLIDE ASSEMBLY.
